# SDR USAA960743

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 373-378
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 5 INCH CORRODED AREA STRINGER 27R, BS 373 TO BS 378 (STRINGER).  INSTALLED STRINGER REPAIR AND REPAIRED PER SRM 53-10-3, FIG 1.  CORROSION LEVEL 1, CORROSION TASK NR C53-202-01.  (M)
